Please use this identifier to cite or link to this item:
Title: An explicit solution for optimal investment in Heston model
Authors: Boguslavskaya, E
Muravey, D
Issue Date: 6-Dec-2016
Publisher: Society for Industrial and Applied Mathematics
Citation: Theory of Probability and its Applications, 2016, 60 (4), pp. 679 - 688
ISSN: 0040-585X
Appears in Collections:Dept of Mathematics Research Papers

Files in This Item:
File Description SizeFormat 
FullText.pdf268.81 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.